# SDR 20000425SH038

- Difficulty date: April 3, 2000
- Submitted: April 25, 2000
- Operation: General aviation
- Aircraft: N6853Q
- Make and model: Beech 95-B55
- Aircraft serial: TC675
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HUB  WAS FOUND WITH EDDY CURRENT INSPECTION. (X)
